# SDR A6WA200440235

- Difficulty date: December 23, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON RT PACK, CABIN FILLED WITH SMOKE AND SMELLED LIKE OIL.  INSPECTED SYSTEM AND RT PACK FOUND NO DEFECTS.  PERFORMED OPS OF SYSTEM.  SYSTEM OPS NORMAL.  (M)
